On the Schwarzian coefficients of univalent functions

Stephen M. Zemyan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


For f[formula omitted]S, we study the Schwarzian coefficients sn defined by {fz} = Σ snzn. Sharp bounds on s0s1 and s2 are given, together with an order of growth estimate as n → ∞. We use the Grunsky Inequalities to estimate combinations of coefficients.

Original languageEnglish (US)
Pages (from-to)391-400
Number of pages10
JournalBulletin of the Australian Mathematical Society
Issue number3
StatePublished - Dec 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On the Schwarzian coefficients of univalent functions'. Together they form a unique fingerprint.

Cite this